# SDR DL72S001688

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 59,585 hours, 44,194 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH INTO SDF, F/O UNDER GLARESHIELD FLOOR LIGHT GOT BRIGHTER THEN ALL THREE FLOUR LIGHTS INOP WITH ELECTRIC SMELL.  TURNED OFF FLOUR LIGHTS AND SMELL WENT AWAY.  REPLACED LIGHT ASSY.
